# SDR SWAA2020083110987

- Difficulty date: August 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 7,421 hours, 3,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT FLIGHT ATTENDANT FLASHLIGHT INOP. OK TO COTNINUE PER MEL 25-12-01 SP1B TRACKING # 97915( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REMOVED AND RECREDLED BOTH AFT FLASH LIGHTS; OPS CK NORMAL REF 25-64-00.
